# SDR SWIA200210880

- Difficulty date: May 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 21,118 hours, 28,339 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 NP GAUGE FLUCTUATES.  RETURNED TO SBA.  INSTALLED SERVICEABLE NP INDICATOR.  RAN ENGINE IAW 71-00-00.  GROUND OPS CHECKS GOOD.
